# SDR AALA200800135

- Difficulty date: January 22, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 17D HAS MISSING SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
